# SDR CA991210021

- Difficulty date: November 25, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-44-180
- Aircraft time: 2,771 hours
- Engine: Lyc O360E1A6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Part number: LW15014
- Condition: Broken
- Location: Cylinder
- Part time: 723 hours
- Component: Engine Power Sec, Lyc, O360E1A6D
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ROCKER WAS FOUND BROKEN, ALL WERE REPLACED DUE TO EXCESSIVE WARE OR PRECAUTION.
